• question-icon

    What causes intermittent fever, headaches, vomiting, diarrhea and hiccups?

default
Posted on Thu, 27 Jul 2017 in Medicines and Side Effects
Question: For the last 2 1/2 days suffering from fluctuating fever, headaches, vomiting, diarrhea and hiccups. Strange symptoms I know what could be the problem?
doctor
Answered by Dr. Salah Saad Shoman 1 hour later
Brief Answer:
Gastroenteritis

Detailed Answer:
Dear sir, I have gone through your question and i understand your concerns . it seems that you caught a gastroenteritis . I would recommend that you get a stool analysis done but if that was not possible then you should take metronidazole as flagyl three times daily for one week together with imoduim to stop the diarrhea . you should also keep yourself adequately hydrated with enough fluids to avoid dehydration . for headaches and fever continue on the Tylenol every eight hours. if you feel dizzy , extreme thirst or confusion then you should go to the hospital as soon as possible as these are signs of dehydration and should be treated with intravenous fluids.. I hope I answered your question
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 2444 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Metronidazole

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...



So Ive had a clear and sometimes yellow discharge from my penis in...

doctor1 MD

Does NEXPLANON cause white milky and paste like vaginal discharge? Since December 5, 2012 I had the Nexplanon on my arm. Within three months (...

doctor1 MD

Hi, I ve been taking Bactrim and flagyl for an infectious colitis starting Monday night. Since yesterday afternoon I ve noticed slight swelling in...

doctor1 MD

I have been nausea, extreme fatigue with a mild fever for last 3 weeks, I have seen my Dr and he thought it was a stomach bug and gave me...

doctor1 MD

I have swollen gums , ulcers on my tongue, and my lower lip has several canker sores. I have been taking metronidazole for the last 3 days. Is this...

doctor1 MD

I have diverticulitis and usually take Bactrim but now I am on Keytruda for lung cancer . I have a prescribed bottle of Metronidazole and don't...

doctor1 MD

I am currently 25 and fighting alcoholism! today it the first day I didn't drink in a while but, i was always drinking hard liquor most days...

Get personalised answers from verified doctor in minutes across 80+ specialties

174 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Salah Saad Shoman
  • Q - What causes blood in stool while on Ibuprofen and Tylenol?

  • Q - Does Benzonatate interact with Trazodone?

  • Q - Suggest treatment for diarrhea, severe chills and fever

  • Q - What causes a lump in the armpit and fever?

  • Q - Suggest treatment for mucus in nasal passage

  • Q - Suggest treatment for throat pain and difficulty in swallowing

  • Q - Is chronic fatigue a symptom of Lyme's disease?

  • Q - Can Azithromycin cause painful lumps in the breasts?

  • Q - Suggest treatment for enlarged lymph nodes in the armpit and fatigue

  • Q - What causes severe vomiting and foul urine odor?

backtotop2